# SDR AALA20120424020

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 83,849 hours, 13,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY EXIT FLOOR LIGHT ON LOWER SIDEWALL INOPERATIVE.  REPACED LAMP FOR LEFT NUMBER 1 DOOR EMERGENCY EXIT FLOOR LIGHT ON LOWER SIDEWALL.  OPS CHECK NORMAL.
